# SDR REXA201200097

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 9,350 hours, 6,669 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN WEAK TURBULENCE THAN SPLR/STAB FAULT AND FLAPS HALF SPEED STATUS MSG.  FLAPS WERE UP BUT GOT CLACKER ABOVE 230.  FLAPS WORKED NORMALLY BUT INDICATION ON DISPLAY IS WHITE NOT GREEN.  WE LEFT FLAPS DOWN AT 45' FOR MX.  UPON TROUBLESHOOTING FOUND NR 1 SFECU FAILED, REMOVED AND REPLACED NR 1 SFECU AND OPS CHECKED GOOD, PER CRJ-900 AMM#27-51-05.
